# SDR AALA201711159017

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 22,112 hours, 8,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MEGAPHONE INOPERATIVE.  REPLACED THE MEGAPHONE IAW AMM.
